Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Chest Pain & Concerta?

I have been taking concerta for about 6 years now. Everything has been fine, no adverse effects, and I get checked by my doctor regularly to make sure all my health is up to par. For the last 5 days though, I have been experiencing chest pain/tightness very close to my heart region. It comes and goes, but is usually there and sometimes its more painful than other times. I am getting out of breath easily and it feels like my heart is racing at times. I eat VERY healthy and I exercise daily. My health & fitness is my utmost priority. So I have ruled out heart problems due to malnutrition. Assuming that this was a long-term effect of concerta usage, I skipped the medicine for a day 2 days ago. I didn't really notice a difference in the pain but the withdrawal symptoms were SEVERE - I am not proud of this, but I know I have developed a dependence to the drug. I also understand that if I need to stop taking concerta, I should wean off of it so the withdrawal symptoms will be more tolerable. But I am at college away from my hometown, so I went to the university health clinic and they ran an EKG and the results showed that my heart was completely normal, no problems at all. They also said that my blood pressure was 104/56 and my resting heart rate was 70, which they told me was the same if not a little bit better than last time I was in. They suggested that it was my asthma returning (I thought it had recovered!!) and that I should take my inhaler every 4 hours. I doubted it was due to asthma because it seems so relative to my heart, which definitely alarms me. I scheduled an appointment with my physician back home who prescribed me the medication, except the appt is not for another 4 days. I can't stop taking concerta because I really just need to wean off of it, but I can't do that until I see my physician. Am I going to be okay waiting another 4 days like this? Thank you everyone for opinions

3 Answers

Relevance
  • D
    Lv 7
    8 years ago
    Favorite Answer

    Call a pharmacist to verify the stimulant "withdrawal" that concerns you. Withdrawal from even street stimulants is not like that from opiates or benzos; in fact most doctors will tell patients they don't have to take their ADD/ADHD meds on weekends or days when they simply don't NEED them.

    What I'm trying to state, is you should have no withdrawals, beyond perhaps psychological, from abusing Concerta.

  • Anonymous
    4 years ago

    Concerta Chest Pain

  • Anonymous
    5 years ago

    Visit This Top Mall --> http://concerta2.out2.pw/wpz9s

Still have questions? Get your answers by asking now.